# SDR IXXA07SMN053S

- Difficulty date: January 31, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING UPPER LEADING EDGE CORRODED, BETWEEN STATIONS XFS341.500 AND XFS304.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-21, DC8 51-1-20D, DC8 SRM 51-1-8 PAGES 17-18, DC8 SRM 57-2-1 FIGURE 2G, DC8 SRM 57-2-1, FIGURE 44 DC8 SRM 57-3-1 PAGE 8 FIGURE 4 ITEM "A", DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-3-0 AND DC8 SRM 51-3-1.
